Doctor insights on:
High+anax10yrs, other antibodies neg.Recurring flares: joint pain, lethargy, sicca, chest pain, rashes.All sun induced.Responds to 10mg prednis. Best dx?
Guessing: Too difficult to answer. Rheumatologic disease is often recognized by subtle characteristics of disease and progression over time. Can't be seen or well appreciated on line. Symptoms are often vague and overlap. Labs are helpful but not diagnostic. Best "test" is consistent follow up with rheumatologist and best diagnosis is what they give you. ...Read moreSee 2 more doctor answers
Means something like unanimated, having poor energy and feeling apathetic. For example if it is a very hot day and you are tired and don't feel you have the energy to do things, you might say that you are feeling listless. In mental health, having a strong sense of listlessness not related to hot weather, etc., can indicate a sense of hopelessness, ...Read more
See a doctor : More information than this will be needed to parse out what is causing your symptoms. See a physician, answer their questions, tell them your story and follow up with recommended tests and interventions. Then you will hopefully have a diagnosis and treatment plan. Best wishes! ...Read more
I am sorry to hear: this but I don't know enough about the situation to be able to answer this question. Take care. ...Read more
Probably not: Your d level is low, but probably not the cause of your symptoms. Supplement your d with at least 2000 units of d3/day and recheck level in several months. Symptoms are much more likely due to anxiety, less likely due to physical problems, very unlikely due to d deficiency. ...Read more
Get evaluated: Please contact your primary care doctor to address your symptoms. Good luck! ...Read more
My 2-months old baby has been lethargic for some hours. What could cause this? What could be done?
See Dr. ASAP: If your 2 month old is lethargic, please get medical care immediately. There are a number of potentially serious medical problems that your baby could have. ...Read more
My teenage son rarely gets out of bed. He's not always sleeping. But he seems very lethargic. Is this normal?
I take luvox (fluvoxamine) at night and feel lethargic during the day. Should i take it in the morning instead?
Luvox (fluvoxamine) lethargy: Luvox (fluvoxamine) itself can cause a feeling of sedation, tiredness, or lethargy. Taking it in the morning could make this worse during the day. Please discuss this with your prescribing physician. A review of all your medications is warranted, along with possible dose adjustment as needed. Some people also use additional medications specifically for sleep, and these could result in lethargy too. ...Read moreSee 1 more doctor answer
What does it maen when my tongue turns green and i feel lethargic? Dont feel well, no appetite and i feel cruddy
Everday morning a cup of coffee, without which i feel more lethargic than normal if i don't drink..Am i addicted?
Coffee addiction?: Addicted? Probably not. Physiologically dependent, very possibly. Caffeine is a stimulant. The brain actually changes a little with chronic exposure to caffeine, and abrupt cessation of caffeine can trigger a pretty significant withdrawal reaction--headache, trembling, anxiousness, jitteriness, difficulty concentrating, faster heart rate, etc. Not a big deal. It usually takes about a week to go aw. ...Read more
I always feel pain in my chest.Ifeel lethargic.I m putting on weight despite consuming non fatty meals.Plz advise.
Many issues: Cannot diagnose you over the internet. It does not matter much whether you are eating non fatty meals. The issue is intake vs. Output. You need to eat 3 meals a day leaving the table satisfied but not stuffed, and exercise regularly. Get a pedometer and make sure you do 10k steps a day at a minimum. Pain in chest definitely demands a doctor's visit and evaluation asap. ...Read more
I have been taking Venlor xr 75mg for 3 weeks and find I am very lethargic- will this side effect wear off with time?
Can't say for: certain. Each person reacts differently to a medication. The side effect may abate in time for some - but may be chronic in others. ...Read more
I have been very lethargic lately and have had severe migraines daily. I can't hardly seem to get out of bed. Cause for concern?
Seek attention: May be the flu or other virus but if the "migraines" are new and you are that weak, you should see an md. Do you have fever and chills? Have you been exposed to anyone sick? Do you have a real diagnosis of migraines or are you self-diagnosing? Things i'd worry about with those symptoms are: mono flu vascular problems tumors etc. ...Read moreSee 1 more doctor answer
I work at night mostly on computer and in mornings I am distracted and lethargic. Somebody suggested me armodafinil. Can it help?
Yes: A study in 2005 showed that treatment with 200 mg of modafinil before each shift reduced the extreme sleepiness observed in patients with shift-work sleep disorder and resulted in a small but significant improvement in performance when compared to placebo (placebo is basically a sugar pill that has no significant biological activity). This is not, however, a good long term solution. ...Read more
Wife may have overdosed on zanax two days ago. She is very lethargic and sleeps most of the day. When she does get up her balance is off.
Overdose : Call ambulance to take her to ED now ...Read more
I have lost 94 lbs. since January and I expected to have more energy but I am very lethargic most of the time. Are there any reasons for this?
Weight loss: Many reasons for feeling lethargic: depression, anemia, hypothyroidism, inadequate quality sleep, medication side effects, heart failure, emphysema & more. Presumably you lost 94# intentionally (if so, congratulations!) b/c unexplained weight loss is worrisome for bad infection and/or cancer, which could then explain lethargy. Bottom line, go see your FamilyDoc for complete evaluation. ...Read more